My pdoc agreed for me to go down to 2.5 mg Abilify. I’ve been taking it for a week. I am just starting to feel the difference.
I feel kind of emotionally out of control. I can pull myself back together but at the end of the day there is a lot of ■■■■. I feel more emotion than I did on 5mg and have listened to some music again. Rumination has gotten worse, and I can’t seem to pull myself out of that, I feel extremely guilty for no reason at times. Also unsettled about certain things which I used to not care about. I still have some serious compulsive behaviors.
I don’t need anymore than like 5 hours sleep most of the time now, a while ago I needed 12-14. Sometimes I get really drowsy and have to randomly sleep.
My appetite is still bad, I’m still eating everything in sight! But I feel like I can sort of control it now.
While OCD is gone I still have very inflexible thinking. I can’t switch my focus to different things or enjoy them and my thinking is stereotypical.
Basically, I feel kind of bad, but what else is new?
No need to respond to this update, I just needed to put what I was going through into words. Sometimes I come back and read it and I can see my progress over time.
hey, good luck with the reduction, take it easy and don’t be ashamed if you need to up it a little if you need to, dont let it spiral, take care.
You can go back on your previous dose if it’s too bad for you. Just saying…
Wow, that’s a really low dose of Abilify! I had to take 30mg when I was on the oral dose. Don’t feel bad if you have to tweak it a little…do what’s best for your sanity.
Please be careful @Anon10.
Go up on your dose as soon as you are becoming more symptomatic.
Issue is, I felt BAD even on the meds. I want to see if I’m better off them. And my pdoc said okay so here we go.
why is every post being monitored by the admin?
Had this place really gotten that bad?
this post of yours is not in bold to me, but highlighted for possible review, and necessary shut down.
Honestly, I felt much worse when j was in Abilfy, myself. My doc only had me on 5mg, but it made me so out of control.
My thoughts and emotions went into a higher hyperdrive, which I didn’t think was possible.
I think you should talk to your doctor, if you don’t like it. Maybe he can switch to something else.
The withdrawal has kicked in full effect. I feel depressed, unreasonably guilty, anxious an weepy. I feel weak too, like I have the flu. I feel like I could burst into tears at any minute. I keep attaching that sadness to events around me, almost started sobbing to my dad that he didn’t care about me. We just got back from the grocery store. He said we should go together, he felt guilty for making me so unhinged.
Hang in there, dear! Maybe you really don’t need meds. For me, you seem quite stable compared to me for example… You have the right to see if you can do it without meds. Some people are able to do it .
wish you luck!
if you are diagnosed schizophrenic, you need meds. I don’t know all who is on here, or what you suffer from, but get real, they don’t give you a disability check if it was just nothing.
@daze You get real man. Some people want to not rely on meds their whole lives. Or the meds have side effects for them. Yeah maybe his emotions are worth more then a pill.